# SDR AALA201810039002

- Difficulty date: September 23, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 48,000 hours, 30,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE R2 DOOR LOWER SILL AT FRAME 68, -Y1162.  REPAIRED THE DOOR SILL IAW SRM 53-41-14-300-001, REPAIR PRINCIPLE 5.
